# SDR QXEA2009112300992

- Difficulty date: November 22, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 21,254 hours, 21,772 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  SEVERAL AREAS OF CORROSION ON THE RT INBD SEAT TRACK LUG AND CHANNEL FROM STA X19.400 TO X71.20.   BLENDED CORROSION FROM RT INBD SEAT TRACK UPPER LUG AT STA X 1.0 IAW RD 8/4-53-884.  FOUND TO BE OUT OF LIMITS IAW RD 8/4 53-884.  REMOVED NR 11 SEAT TRACK AND INSTALLED NEW SEAT TRACK IAW DHC8 51-42-05 AND 51-40-15.
